Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Will the pH of urine change if a baby take FAREX ?

Dear Doctor , My 7 month old baby taking FAREX # 2 and he is passing urine 15-16 times in a day and also we observed in his urine some aunts have stuck. (earlier he is taking ISOMIL) Is there any problem or this is normal as I am worried about it. please advise Thanks & regards shashi
Asked On : Sat, 23 Jul 2011
Answers:  4 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
Hi
Welcome to HCM forum
You got type 2 diabetes and taking insulin for life time in not necessary. But in future you may require insulin depending upon your beta cell reserve in body. As you mentioned you have lost weight.and you stopped taking insulin for a month so you may have uncontrolled blood sugar. Regarding oral tablets consult some diabetologist. And he will decide about your tablets depending upon your blood sugar. Apart from that do regular exercise and take diabetic diet.
Thank you
Answered: Thu, 18 Aug 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
welcome to healthcare magic forum
you have alopecia problem
it is not good do daily hair wash with shampoo as it might damage it self
do it 2-3 time a wk
hair has property to be loose and fall if they come in contact with water for long time
so keep it dry and clean
take biotin tab and apply minoxidil lotion
better to consult dermatologist
avoid stress and smoking .
i hope i have answered your question
Answered: Sun, 24 Jul 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
hi,
welcome to Health Care Magic forum,
it has nothing to do with the diet. probably your child has urine infection. please get your urine tested to rule out infection.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Hi Shashi
Welcome to HCM
Read your prob, in case of diabetes defiency of vitamins occured this is cause of hair loss . so you should take tab of multivitamin which helps in hair growing n prevent diabetic neuropathy. along with it you should take high protine diet.
Dr aseem
aseemadhuri@gmail.com
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions